MathSciNet Relay Station
MathSciNet bibliographic data
MR2276635 14J29
Mendes Lopes, Margarida; Pardini, Rita The degree of the bicanonical map of a surface with $p_g=0$. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1279–1282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement